# SDR AUS20011400

- Difficulty date: August 4, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bnorm BN2A26
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Clamp
- Condition: Mismanufactured
- Location: Gascolator
- Component: Gascolator
- Component part number: NB572463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GASCOLATOR FILTER BOWL UNSECURELY CLAMPED. INVESTIGATION FOUND INADEQUATE DEPTH OF HOLE PREVENTED FULL ENGAGEMENT OF ONE LEG OFTHE SADDLE CLAMP.
